Rank test of hypothesis of randomness against a group of regression alternatives

van Huu Nguyen

Aplikace matematiky (1972)

  • Volume: 17, Issue: 6, page 422-447
  • ISSN: 0862-7940

How to cite

top

Nguyen, van Huu. "Rank test of hypothesis of randomness against a group of regression alternatives." Aplikace matematiky 17.6 (1972): 422-447. <http://eudml.org/doc/14779>.

@article{Nguyen1972,
author = {Nguyen, van Huu},
journal = {Aplikace matematiky},
language = {eng},
number = {6},
pages = {422-447},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Rank test of hypothesis of randomness against a group of regression alternatives},
url = {http://eudml.org/doc/14779},
volume = {17},
year = {1972},
}

TY - JOUR
AU - Nguyen, van Huu
TI - Rank test of hypothesis of randomness against a group of regression alternatives
JO - Aplikace matematiky
PY - 1972
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 17
IS - 6
SP - 422
EP - 447
LA - eng
UR - http://eudml.org/doc/14779
ER -

References

top
  1. G. K. Bhattacharyya R. A. Johnson, Nonparametric tests for shift at unknown time point, Annals of Math. Stat. 39 (1968) No. 5, 1731-1743. (1968) MR0230425
  2. H. Chernoff S. Zacks, 10.1214/aoms/1177700517, Annals of Math. Stat. 35 (1964), 999-1018. (1964) MR0179874DOI10.1214/aoms/1177700517
  3. J. Hájek Z. Šidák, Theory of rank tests, Academia, Publishing house of the Czechoslovak Academy of Sciences, Praha 1967. (1967) MR0229351
  4. M. Hušková, Asymptotic distribution of simple linear rank statistics used for testing symmetry hypotheses, (Czech.) Thesis, Prague 1968. (1968) 
  5. M. Hušková, 10.1007/BF00533668, Z. Wahrscheinlichkeitstheorie. Geb. 14, (1970), 308-322. (1970) MR0277050DOI10.1007/BF00533668
  6. Z. Kander S. Zacks, 10.1214/aoms/1177699265, Annals of Math. Stat. 37(1966), 1196-1210. (1966) MR0202242DOI10.1214/aoms/1177699265
  7. E. L. Lehmann, Testing statistical hypotheses, J. Wiley, New York, 1959. (1959) Zbl0089.14102MR0107933
  8. E. L. Lehmann, 10.1214/aoms/1177699260, Annals of Math. Stat. 37 (1966) No. 2, 1137-1153. (1966) MR0202228DOI10.1214/aoms/1177699260
  9. E. S. Page, 10.1093/biomet/41.1-2.100, Biometrika 41 (1954), 100-116. (1954) Zbl0056.38002MR0088850DOI10.1093/biomet/41.1-2.100
  10. E. S. Page, 10.1093/biomet/42.3-4.523, Biometrika 42 (1955), 523-526. (1955) MR0072412DOI10.1093/biomet/42.3-4.523

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.